Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

69015 Publikationen

1973 | Sammelwerksbeitrag | Veröffentlicht | PUB-ID: 1780374 OA
Ahlswede R. The capacity of a channel with arbitrarily varying additive Gaussian channel probability functions. In: Kozesník J, ed. Transactions of the Sixth Prague Conference on Information Theory, Statistical Decision Functions, Random Processes: held at Prague, from September 19 to 25, 1971. München: Verl. Dokumentation [u.a.]; 1973: 13-21.
PUB | PDF
 
1973 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1781086 OA
Ahlswede R. Channel capacities for list codes. Journal of applied probability. 1973;10:824-836.
PUB | PDF
 
1973 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2092597
Heumann W, Pühler A, Wagner E. The two transfer regions of the Rhizobium lupini conjugation. II. Genetic characterization of the transferred chromosomal segments. Mol Gen Genet. 1973;126(3):267-274.
PUB | DOI | WoS | PubMed | Europe PMC
 
1973 | Zeitschriftenaufsatz | PUB-ID: 1940590
Cachay K, u. a. Sozialisation im Sport. Zum 6. Kongress des ADL vom 10.-13. Oktober in Oldenburg. Sportwissenschaft, 3. 1973:386-413.
PUB
 
1973 | Herausgeber*in Sammelwerk | Veröffentlicht | PUB-ID: 2032728
Rüthing H, ed. Die mittelalterliche Universität. Historische Texte: Mittelalter, 16. Göttingen: Vandenhoeck & Ruprecht; 1973.
PUB
 
1973 | Sammelwerksbeitrag | Veröffentlicht | PUB-ID: 1987462
Stoll A. Wege zu einer Soziologie des pikaresken Romans. In: Baader H, Loos E, eds. Spanische Literatur im Goldenen Zeitalter. Festschrift für Fritz Schalk zum 65. Geburtstag. Frankfurt/Main: Klostermann; 1973: 461-518.
PUB
 
1973 | Zeitungsartikel | PUB-ID: 1987486
Stoll A. Obelix oder die Verhinderung des Fortschritts. Frankfurter Allgemeine Zeitung. 08.12.1973.
PUB
 
1972 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1781761 OA
Herrlich H, Ringel CM. Identities in categories. Canadian mathematical bulletin / Bulletin Canadien de mathematiques. 1972;15(2):297-299.
PUB | PDF | DOI | WoS
 
1972 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1775747 OA
Dlab V, Ringel CM. A class of balanced non-uniserial rings. Mathematische Annalen. 1972;195(2):279-291.
PUB | PDF | DOI
 
1972 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1781640 OA
Dlab V, Ringel CM. Balanced local rings with commutative residue fields. Bulletin of the American Mathematical Society. 1972;78(5):771-775.
PUB | PDF | DOI | WoS
 

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: ama

Export / Einbettung